- -

Generating optimal derivative free iterative methods for nonlinear equations by using polynomial interpolation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Generating optimal derivative free iterative methods for nonlinear equations by using polynomial interpolation

Show full item record

Cordero Barbero, A.; Hueso Pagoaga, JL.; Martínez Molada, E.; Torregrosa Sánchez, JR. (2013). Generating optimal derivative free iterative methods for nonlinear equations by using polynomial interpolation. Mathematical and Computer Modelling. 57(7-8):1950-1956. doi:10.1016/j.mcm.2012.01.012

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/56194

Files in this item

Item Metadata

Title: Generating optimal derivative free iterative methods for nonlinear equations by using polynomial interpolation
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
In this work we show a general procedure to obtain optimal derivative free iterative methods for nonlinear equations f (x) = 0, applying polynomial interpolation to a generic optimal derivative free iterative method of ...[+]
Subjects: Nonlinear equations , Derivative-free iterative methods , Convergence order , Efficiency index , Optimal methods
Copyrigths: Reserva de todos los derechos
Source:
Mathematical and Computer Modelling. (issn: 0895-7177 ) (eissn: 1872-9479 )
DOI: 10.1016/j.mcm.2012.01.012
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.mcm.2012.01.012
Thanks:
This research was supported by Ministerio de Ciencia e Innovacion MTM2011-28636-C02-02 and by Vicerrectorado de Investigacion. Universitat Politecnica de Valencia PAID-06-2010-2285.
Type: Artículo

This item appears in the following Collection(s)

Show full item record